# SDR MWEA97050

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49162701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND U-CHANNEL HORSESHOE SUPP FITT CRACKED AT FRAMES 622, 637, 658 AND 676.  MAINT REMOVED, FABRICATED AND INSTALLED SUPP FITT IAW SRM 51-10-3 AND 51-30.
